Psycho-Babble Withdrawal Thread 919518

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

harder/slower withdrawal: parnate or effexor?

Posted by delna on October 3, 2009, at 8:32:39

Hi
I'm new on this withdrawal board so Hi to all.
I have a choice at this stage of taking either Parnate (going up to 30mg) or high dose effexor (200+) for suicidal depression (as part of bipolar)
Problem is Parnate- although supposedly very effective for depression has not been shown to have efficacy for OCD (which I have an awful case of.) Infact it gets psychotic rapidly when it suddenly returns. My OCD responds really well to SSRI's or SNRI's but my doctor is not confident that even high dose effexor will lift my mood (SSRI's have no effect on my mood whatsoever)
My doctor has started me on 10mg Parnate and told me that since withdrawal of Parnate is really easy, if I do get OCD, I can easily get off it and switch to Effexor. I don't know how true it is about withdrawal being easy because I have no experience with it. I do however have experience with Effexor withdrawal which is an awful and long process for me (months even on small doses).
So I thought I'd start with the Parnate so I could withdraw in a hurry if need be. But having read a few posts I am thinking that maybe it too is a difficult withdrawal like Effexor. Maybe its better to start with the Effexor since I know from experience deals with the OCD although I'm torn since I don't know if it will lift me from this suicidal depression....

any advice on withdrawal greatly appreciated
Thanks
D

 

Re: harder/slower withdrawal: parnate or effexor?

Posted by ross2009 on October 5, 2009, at 9:55:42

In reply to harder/slower withdrawal: parnate or effexor?, posted by delna on October 3, 2009, at 8:32:39

hi there, goodluck on your withdrawal process. I know it's really hard but with will power and determination, anyone can survive it. There's a supplement called amphetarestore, it's a detoxifying agent that really helps. It really helped me a lot during my withdrawal.

Keep strong and pray always.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Withdrawal | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.